# SDR QXEA0003223

- Difficulty date: December 3, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Track
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD SERVICE/EMERGENCY DOOR TRACK IS BENT AND DAMAGED 4 INCHES UP FROM BOTTOM END. REPAIRED IAW FOKKER SRM 51-31-01, 51-30-02 AND 51-31-05.
